... back into?
Metoprolol - Metroprolol I had an episode of Afib and the gave me metroprolol for two days. I went?
- 2 Aug 2013 by Elmallstar04
- 3 August 2013
- angina, atrial fibrillation, metoprolol
Added 3 Aug 2013:
Ah yes I'm sorry I'm new to this. So I had afib and the hospital I went to didn't have a cardiologist and my afib was controlled afib so they couldn't cardio convert me. That being said they gave me metroprolol to slow my heart beat and hoped I would naturally convert into sinus rythem. Well a day and a half later I did convert but I had taken metroprolol three times. The doctor told me I didn't have to take metroprolol anymore and told me not to take it anymore. Now mind you both times I had afib before the feeling was a racing feeling or palpitations in my chest. Well two days later after stopping taking the metroprolol I started getting discomfort/pain that would start in my back and then move into my chest. That was coupled with a lot of fatigue and shortness in breath. It went on for two weeks. I would take an asprin when the episodes would come until I finall went in. My EKG and blood test were normal but the pain was still there. I went back a week late still feeling that way. Is this feeling symptoms of a condition or the result of maybe the metroprolol or maybe the fact I don't slowly come off it?
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2010 • 1 answer
Posted 19 Jun 2014 • 3 answers
Posted 27 Aug 2014 • 2 answers
Posted 31 Oct 2015 • 2 answers
Posted 26 Jul 2018 • 0 answers